Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 10 found articles
 
 
  Orbifolds and Cosets of Minimal $${\mathcal{W}}$$W-Algebras
 
 
Title: Orbifolds and Cosets of Minimal $${\mathcal{W}}$$W-Algebras
Author: Arakawa, Tomoyuki
Creutzig, Thomas
Kawasetsu, Kazuya
Linshaw, Andrew R.
Appeared in: Communications in mathematical physics
Paging: Volume 355 (2017) nr. 1 pages 339-372
Year: 2017
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands